# SDR DALA2017062705031

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 120,447 hours, 17,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 24FG AND 37FG ARE INOPERATIVE. CONNECTOR AT 37FG IS PUSHED OUT SECURED PIN AND RECONNECTED. SYSTEM OPERATION IS NORMAL
